MAUDE Adverse Event Report: ALMA LASERS LTD OPUS SYSTEM

ALMA LASERS LTD OPUS SYSTEM
Catalog Number AASP12091701BA0001
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported about scarring following the opus treatment.
 
Additional Manufacturer Narrative
Scarring after opus colibri, the scars are likely permanent.
 
Event or Problem Description
It was reported about scarring following the opus treatment.
 
Additional Manufacturer Narrative
Scarring after opus colibri, the scars are likely permanent.Udi related data quality updates.This supplemental report represents a correction to a previously submitted mdr.

Brand Name
OPUS SYSTEM
Common Device Name
OPUS
Manufacturer (Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caerarea, 30798 95
IS  3079895
Manufacturer (Section G)
ALMA LASERS, LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS   3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea, 30798-95
IS   3079895
MDR Report Key18423100
Report Number3004167969-2023-00018
Device Sequence Number18171352
Product Code GEI
UDI-Device Identifier17290110121782
UDI-Public(01)17290110121782(11)230611
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201520
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberAASP12091701BA0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date01/01/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale